# SDR DALA2023042703309

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CRACK TWO (2 EAS) FLOOR BEAM STABILIZATION STRAPS BTW STA. 377.7 AND LBL 24.75 (PREVIOUSLY REPAIRED), ALSO BTW STA. 377.7 AND LBL 45.5. CORRECTIVE ACTION: SUMMARY OF NRC 00110-FLOOR BEAM STABILIZATION STRAPS BTW STA. 377.7 AND LBL 24.75, BTW STA. 377.7 AND LBL 45.5, WERE REPAIRED PER B757-200 SRM. (2737239)
